# SDR AALA20121029013

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SHEAR WEB STIFFENER CORRODED FROM BODY STATIONS 1716 TO 1714, LEFT BUTTLINE 1.5 TO RIGHT BUTTLINE 1.5.  REMOVED AND REPLACED WEB STIFFENER PER SRM 51-40-02.
